Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 26, 2011, 7:56 PM EDT for Berks County, Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 7:56 PM EDT (23:56 UTC)
- Expired
- May 26, 2011, 8:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 161 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 970 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
343
WWUS81 KPHI 262356
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT THU MAY 26 2011
PAZ060-270045-
BERKS PA-
756 PM EDT THU MAY 26 2011
...STRONG THUNDERSTORMS WILL AFFECT WESTERN BERKS COUNTY...
AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 26 MILES NORTHWEST OF LANCASTER...MOVING
NORTHEAST AT 40 MPH. THE THUNDERSTORMS WILL MOVE INTO WESTERN BERKS
COUNTY SHORTLY AFTER 800 PM AND BE NEAR WOMELSDORF AROUND 815
PM...PORT CLINTON...STRAUSSTOWN AROUND 830 PM AND LENHARTSVILLE
AROUND 845 PM.
LAT...LON 4051 7643 4054 7618 4056 7615 4058 7609
4060 7605 4059 7603 4064 7601 4068 7591
4054 7571 4035 7620 4036 7624 4049 7644
$$
RPWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 26, 6:55 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, May 26, 6:55 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 655 PM EDT THU MAY 26 2011 .SYNOPSIS... LOW PRESSURE WILL TRAVEL NORTHEASTWARD TONIGHT ALONG A FRONT WHICH STRETCHED FROM THE EASTERN OHIO VALLEY THROUGH UPSTATE NEW YORK AND THROUGH THE SAINT LAWRENCE VALLEY. OTHERWISE A WARM AND HUMID SOUTHERLY FLOW WILL PREVAIL OVER OUR REGION TONIGHT FRIDAY AND OVER THE WEEKEND AS THE FRONT REMAINS WEST OF OUR AREA. STRONG HIGH PRESSURE WILL BUILD OVER OUR REGION BY EARLY NEXT WEEK. THE NEXT COLD FRONT IS FORECAST TO APPROACH LATER WEDNESDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... WARNING PROCESS HAS BEGUN FOR THE POCONOS. SUPPORT WITH REPORTS TO THE KPHI WILL BE HELPFUL FROM ALL SOURCES. STRONG INSTABILITY AND STRONG CAPE...COUPLED WITH PRECIPITABLE WATERS OF AN INCH TO AN INCH AND A HALF BUT ONLY MODEST FORCING FOR STORM-SCALE ASCENT...OUGHT TO LEAD TO SCATTERED BUT STRONG THUNDERSTORMS OVER OUR NORTHWESTERN ZONES LATER THIS AFTERNOON AND THIS EVENING. ENHANCED WORDING FOR GUSTY WINDS AND SMALL HAIL WERE ALREADY IN THE GRIDS FOR THESE AREAS. A TORNADO WATCH EXISTS JUST TO THE WEST AND NORTHWEST OF OUR AREA THIS AFTERNOON AND EVENING. OTHERWISE...THE HIGH LOW LEVEL HUMIDITY WAS TRANSLATING TO PERSISTENT STRATUS AND FOG ALONG THE IMMEDIATE NORTHERN NEW JERSEY COAST AND THE COASTAL WATERS. THIS WAS TRYING TO ERODE NORTHWARD...AND MAY IN FACT CLEAR THE LAND AREAS DURING THE REST OF THIS AFTERNOON...BUT IS LIKELY TO STAY OVER THE COASTAL WATERS TONIGHT BEFORE POSSIBLY BUILDING BACK TO THE WEST AND SOUTH TO MANY COASTAL LOCATIONS AS THE STRONG LAND-SEA TEMPERATURE CONTRAST HELPS ADVECT THIS FOG ONSHORE. HOWEVER...CONFIDENCE ON THIS IS NOT VERY HIGH AT THIS TIME THAT A REPEAT OF TODAY/S FOG WILL OCCUR. AREAS OF FOG WERE INSERTED INTO THE GRIDS TO COVER THIS...BUT VISIBILITIES WERE NOT BROUGHT DOWN TO 1/4 MILE YET AS THE DENSEST FOG MAY BE JUST OFF THE SURFACE. BESIDES THOSE ISSUES...MID TO HIGH CLOUDS WILL BE SCATTERED TO BROKEN AROUND THE AREA TONIGHT...WITH A GENERAL BLEND OF MOS GUIDANCE USED FOR MINIMUMS IN THIS WARM AND MUGGY AIRMASS. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... A VORTICITY TROUGH MOVING EASTWARD ACROSS OUR AREA AND INCREASED MID LEVEL RELATIVE HUMIDITIES AND CAPES FOR LATER FRIDAY INDICATE THAT THE EASTERN EDGE OF AFTERNOON CONVECTION COULD BE SLIGHTLY FURTHER EAST AND SOUTH OF THIS AFTERNOONS ACTIVITY. ENHANCED WORDING FOR GUSTY WINDS AND SMALL HAIL WAS INSERTED FOR FRIDAY AFTERNOON FOR SOMEWHAT MORE OF OUR NORTHWESTERN ZONES...WHICH CORRELATES WITH SPC/S DAY TWO SLIGHT RISK OUTLOOK. OTHERWISE ADDITIONAL CLOUDS FROM UPSTREAM CONVECTION AS WELL AS ADDED CUMULUS MAY LIMIT THE HIGHS FRIDAY TO NEAR OR SLIGHTLY LESS THAN THIS AFTERNOONS MAXIMUMS. THE SLIGHTLY WARMER NAM MOS WAS FAVORED. NORTHWESTERN CONVECTION SHOULD FADE FRIDAY EVENING AS DIURNAL FORCING WANES AND THE PASSAGE OF THE VORTICITY MAXIMUM CAUSES STORMS TO WEAKEN. ANOTHER ROUND OF MAINLY AFTERNOON AND EVENING CONVECTION IS EXPECTED TO GENERATE SCATTERED COVERAGE FOR MOST OF OUR REGION SATURDAY...BUT AS HIGH PRESSURE BUILDS ESPECIALLY OVER EASTERN SECTIONS SUNDAY...CONVECTION WILL BE LIMITED AGAIN TO OUR NORTHWESTERN ZONES. ABOVE NORMAL TEMPERATURES WILL PERSIST AND SHOULD EVEN BUILD OVER THE WEEKEND...GIVEN THE BUILDING UPPER HIGH. MOS GUIDANCE SEEMED REASONABLE...EXCEPT WAS BOOSTED A BIT FOR SUNDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... AS THE MEMORIAL DAY WEEKEND PROGRESSES...THE VERY WARM SPELL THAT BEGAN THE 24TH WILL BE CONTINUING AND PROBABLY CULMINATING IN 2 TO 4 DAYS OF 90 OR HIGHER HEAT HERE IN PARTS OF OUR CWA. THE 90 DEGREES WILL BE FOCUSED ON THE MONDAY-WEDNESDAY TIME FRAME...POSSIBLY LINGERING INTO THURSDAY IN THE SOUTHERN PART OF OUR CWA FROM VICINITY OF KPHL SOUTHWARD. THE INGREDIENTS FOR THE FIRST HEAT WAVE OF THE SUMMER APPEAR TO BE FALLING INTO PLACE. A BROAD SW FLOW ALOFT OVER MUCH OF THE U.S. WILL HELP BUILD H5 HEIGHTS ACROSS THE SOUTHEASTERN STATES. THIS RIDGE WILL PUSH UP INTO THE MIDDLE ATLANTIC AND NORTHEAST BY MONDAY AND HOLD INTO WEDNESDAY. SO TEMPERATURES WILL BE WELL ABOVE NORMAL THROUGH THE PERIOD EXCEPT MAYBE NEXT THURSDAY. OFFICIALLY A HEAT WAVE IS THREE CONSECUTIVE DAYS OF 90 OR HIGHER MAX TEMPERATURES. CALENDAR DAY AVERAGES NEXT MON-WED WILL BE 10 TO 15 DEGREES ABOVE NORMAL...AND MORE LIKE WHAT WE WOULD HAVE IN JULY...RATHER THAN LATE MAY. OUR APPARENT TEMPS WHICH PEAKED GENERALLY IN THE LOW-MID 90S TODAY MAY RISE INTO THE UPPER 90S - FOR A COUPLE OF HOURS DURING THE EARLY AFTN NEXT WEEK.. MON-WED ..WHICH MAY NEED AN EARLY SEASON HEAT ADVISORY. HOURLY TEMPS/DEWPOINTS MAY NEED TO BE SHIFTED WARMER FOR PORTIONS OF THE MON-WED PERIOD OF NEXT WEEK WHICH WAS GRIDDED CONSERVATIVELY. PRIOR TO JUNE 16 OUR POLICY IS TO ISSUE HEAT ADVISORIES FOR HI OF 96 OR HIGHER. MODELS INCLUDING THE 12Z/26 GEFS/UKMET/ECMWF ARE DIVERGING SOMEWHAT ON THE MID WEEK SOLUTION AND SO THERE IS SOME UNCERTAINTY DEVELOPING REGARDING THE PASSAGE OF A SIGNIFICANT COOL FRONT LATER NEXT WEEK BUT OVERALL...FOR US HERE IN THE MID ATLC IT LOOKS LIKE THE HEAT WONT BREAK UNTIL THURSDAY. AFTER ALL THE RAIN OF THE FIRST 3 WEEKS OF THE THE MONTH A GENERALLY LENGTHY DRY SPELL IS UNFOLDING WITH CONVECTION IF ANY...SEEMINGLY RELEGATED TO THE NW EDGE OF OUR FCST AREA...IF ANY. TEMPS FOR THE MONTH ARE GOING TO AVERAGE ABOVE TO WELL ABOVE NORMAL...NOW AVERAGING AROUND 2 DEGS ABOVE NORMAL FOR THE FIRST 25 DAYS AND THESE DEPARTURES ON THE POSITIVE SIDE WILL INCREASE THE REST OF THE MONTH. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...VFR INTO THE PREDAWN HOURS. EARLY EVENING CONVECTION GRAZING THE POCONOS TO VCNTY KRDG AND KABE BETWEEN NOW AND 04Z. MVFR FOG AT THE NON-URBAN SITES TOWARD DAYBREAK. FRIDAY...VFR CONDITIONS. A BIT OF SOUTHERLY GUSTINESS AT SOME SITES CAN BE EXPECTED DURING THE AFTERNOON HOURS, BUT NOTHING THAT SIGNIFICANTLY EXCEEDS 20 KNOTS. OUTLOOK... HIGH PRESSURE OVER THE WESTERN NORTH ATLANTIC WILL CONTINUE TO INFLUENCE OUR REGION THROUGH THE HOLIDAY WEEKEND. AS A RESULT, THE FLOW WILL BE OUT OF THE SOUTH. WITH HUMID AIR IN PLACE, LATE NIGHT AND EARLY MORNING VISIBILITY RESTRICTIONS ARE POSSIBLE EACH DAY. WITH A FRONTAL BOUNDARY TO OUR WEST AND NORTHWEST ON FRIDAY AND SATURDAY THERE A IS CHANCE FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS AT KRDG AND KABE ON FRIDAY, AND AT KRDG, KABE, KTTN, KPNE, KPHL AND KILG ON SATURDAY. && .MARINE... NO HEADLINES FORESEEN THRU AT LEAST FRI"DAY". HIGH PRESSURE OFF THE COAST WILL MAINTAIN A SOUTHERLY FLOW THAT IS EXPECTED TO WAX AND WANE BELOW THE ADVISORY CRITERION THROUGH THE HOLIDAY WEEKEND. WE ARE STILL FORECASTING WAVES ON OUR OCEAN WATERS TO BE MOSTLY IN THE 3 TO 4 FEET RANGE, WITH THE CAVEAT THAT THEY MAY APPROACH 5 FEET ON FRIDAY NIGHT INTO SATURDAY IN THE PERSISTENT SOUTHERLY FLOW. WE ARE NOT YET SUFFICIENTLY CONFIDENT ABOUT THAT TO ISSUE AN ADVISORY. WAVES ON DELAWARE BAY ARE EXPECTED TO BE MOSTLY IN THE 1 TO 3 FOOT RANGE THROUGH THE PERIOD. && .TIDES/COASTAL FLOODING... NO COASTAL FLOODING FORESEEN IN THIS FCST PERIOD. CONSULTED WITH THE NCEP SDM LATE TODAY REGARDING WEB ETSS GUIDANCE OVER 24 HRS OLD WHICH IS TIED TO THE STORAGE PROBLEM AT NCEP INCLUDING WEB PRODUCTS FROM MDL. ALTHOUGH TIDES UP DELAWARE BAY, THE TIDAL DELAWARE RIVER AND CHESAPEAKE BAY WERE RUNNING AROUND A FOOT ABOVE NORMAL IN THE SOUTHERLY FLOW, WE WOULD NEED 1.5 FEET TO REACH MINOR TIDAL FLOODING GIVEN THE ASTRONOMICAL HIGH TIDES. WITH A SLIGHT VEERING OF THE WINDS EXPECTED AND GIVEN THE CBOFS/DBOFS FORECASTS, WE ARE NOT ANTICIPATING ANY TIDAL FLOODING. && .CLIMATE... FIRST 90 OR HIGHER FOR THE SEASON AT THE FOLLOWING LOCATIONS KPHL FIRST SINCE SEPT 24 2010 KTTN FIRST SINCE SEPT 22 2010 KGED FIRST SINCE SEPT 25 2010 RERGED POSTED THIS EVENING FOR A RECORD EQUALING EVENT. HAVE LOOKED AT POSSIBLE RECORDS FOR THE LONG TERM CLIMO SITES FOR NEXT WEEK. ONE OR 2 MAY BE EQUALED OR EXCEEDED BUT NOT PREDICTING THAT ATTM. PRELIM CHECK FOR EARLY NEXT WEEK MAY 30 MAY 31 JUNE 1 KABE 94-1987 95-1939 95-1937 KACY 96-1991 96-1991 97-1895 KPHL 97-1991 97-1991 97-1895 KILG 98-1895 96-1895 100--1895 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...DRAG 654P SHORT TERM... LONG TERM...DRAG AVIATION...DELISI/DRAG 654P MARINE...DELISI/DRAG TIDES/COASTAL FLOODING... CLIMATE...MEOLA/DRAG
Hazardous weather outlook, May 26, 6:32 PM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 632 PM EDT THU MAY 26 2011 NJZ001-007-PAZ054-055-060>062-271200- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 632 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SOME THUNDERSTORMS THIS EVENING MAY BE STRONG AND PRODUCE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SOME THUNDERSTORMS FRIDAY AFTERNOON AND EVENING MAY BE STRONG TO LOCALLY SEVERE AND PRODUCE GUSTY WINDS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-019-020-NJZ008>010-012-015>019-PAZ067>071- 271200- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS- HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 632 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR EARLY SEASON HEAT ADVISORY CONDITIONS OVER PORTIONS OF THIS AREA FOR SEVERAL HOURS DURING THE AFTERNOONS OF MONDAY THROUGH WEDNESDAY. HEAT INDICES MAY RISE BRIEFLY INTO THE MID OR UPPER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ013-014-020>027-271200- INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 632 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. AREAS OF FOG MAY FORM LATER TONIGHT...WITH SOME FOG LOCALLY DENSE AND VISIBILITIES BELOW ONE HALF MILE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-271200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 632 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. AREAS OF FOG MAY FORM LATER TONIGHT MAINLY NEAR THE COAST...WITH SOME FOG LOCALLY DENSE AND VISIBILITIES BELOW ONE HALF MILE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 26, 5:50 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EDT THU MAY 26 2011
PAZ054-262245-
CARBON PA-
550 PM EDT THU MAY 26 2011
...THUNDERSTORMS WILL AFFECT CARBON COUNTY...
AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS 20 MILES WEST OF LEHIGHTON...MOVING NORTHEAST
AT 30 MPH. THE THUNDERSTORMS WILL AFFECT WESTERN PORTIONS OF THE
COUNTY BETWEEN 6 AND 645 PM. BRIEF HEAVY RAIN AND SMALL HAIL ARE
POSSIBLE.
LAT...LON 4099 7552 4080 7588 4090 7600 4092 7599
4095 7588 4098 7584 4101 7575 4105 7578
4109 7578 4114 7570 4114 7569
RPWLocal storm report, May 26, 7:17 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
717 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL SUMMIT HILL 40.82N 75.86W
05/26/2011 M3.00 INCH CARBON PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1100165
WDLocal storm report, May 26, 7:18 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL LANSFORD 40.83N 75.89W
05/26/2011 M3.00 INCH CARBON PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1100166
WDLocal storm report, May 26, 7:37 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
737 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL SUMMIT HILL 40.82N 75.86W
05/26/2011 M3.00 INCH CARBON PA TRAINED SPOTTER
0706 PM HAIL LANSFORD 40.83N 75.89W
05/26/2011 M3.00 INCH CARBON PA TRAINED SPOTTER
0710 PM HAIL LANSFORD 40.83N 75.89W
05/26/2011 E3.00 INCH CARBON PA EMERGENCY MNGR
HOUSE WINDOWS BROKEN AND CAR DENTED BY LARGE HAIL
&&
EVENT NUMBER PHI1100165 PHI1100166 PHI1100167
JJMSpecial weather statement, May 26, 7:48 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
748 PM EDT THU MAY 26 2011
PAZ054-055-270045-
CARBON PA-MONROE PA-
748 PM EDT THU MAY 26 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...
AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF LEHIGHTON...MOVING
NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR MECKESVILLE...
ALBRIGHTSVILLE AROUND 800 PM...LONG POND...POCONO RACEWAY AROUND 815
PM...PARADISE VALLEY...MOUNT POCONO AROUND 830 PM...CANADENSIS AND
SKYTOP AROUND 845 PM. THIS STORM HAS A HISTORY OF PRODUCING HAIL.
EVEN THOUGH IT IS IN A WEAKENING STAGE, SMALL HAIL, GUSTY WINDS,
HEAVY RAIN, AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE STILL
POSSIBLE.
LAT...LON 4125 7513 4124 7513 4116 7516 4115 7508
4108 7505 4086 7566 4096 7577 4123 7548
RPWSpecial weather statement, May 26, 7:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT THU MAY 26 2011
PAZ060-270045-
BERKS PA-
756 PM EDT THU MAY 26 2011
...STRONG THUNDERSTORMS WILL AFFECT WESTERN BERKS COUNTY...
AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 26 MILES NORTHWEST OF LANCASTER...MOVING
NORTHEAST AT 40 MPH. THE THUNDERSTORMS WILL MOVE INTO WESTERN BERKS
COUNTY SHORTLY AFTER 800 PM AND BE NEAR WOMELSDORF AROUND 815
PM...PORT CLINTON...STRAUSSTOWN AROUND 830 PM AND LENHARTSVILLE
AROUND 845 PM.
LAT...LON 4051 7643 4054 7618 4056 7615 4058 7609
4060 7605 4059 7603 4064 7601 4068 7591
4054 7571 4035 7620 4036 7624 4049 7644
RPWThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 5:50 PM EDT | Special Weather Statement | PHI | Carbon | 55 min |
| May 26, 6:50 PM EDT | Severe Thunderstorm Warning | PHI | Carbon | 55 min |
| May 26, 7:48 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 57 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.